Scale Transformations in Metric-Affine Geometry

Damianos Iosifidis, Tomi Koivisto

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number82
JournalWszechswiat
Volume5
Issue number3
Number of pages34
ISSN0043-9592
DOIs
Publication statusPublished - 15 Mar 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • scale invariance
  • Palatini formalism
  • metric affine gauge theory of gravity
  • CONFORMAL-INVARIANCE
  • PALATINI APPROACH
  • GRAVITY
  • 115 Astronomy, Space science

Cite this